RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2009, том 5, 040, 22 страниц (Mi sigma386)  

Эта публикация цитируется в 10 научных статьях (всего в 10 статьях)

Middle Convolution and Heun's Equation

Kouichi Takemura

Department of Mathematical Sciences, Yokohama City University, 22-2 Seto, Kanazawa-ku, Yokohama 236-0027, Japan

Аннотация: Heun's equation naturally appears as special cases of Fuchsian system of differential equations of rank two with four singularities by introducing the space of initial conditions of the sixth Painlevé equation. Middle convolutions of the Fuchsian system are related with an integral transformation of Heun's equation.

Ключевые слова: Heun's equation; the space of initial conditions; the sixth Painlevé equation; middle convolution

DOI: https://doi.org/10.3842/SIGMA.2009.040

Полный текст: PDF файл (336 kB)
Полный текст: http://emis.mi.ras.ru/.../040
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 0810.3112
Тип публикации: Статья
MSC: 34M35; 33E10; 34M55
Поступила: 26 ноября 2008 г.; в окончательном варианте 25 марта 2009 г.; опубликована 3 апреля 2009 г.
Язык публикации: английский

Образец цитирования: Kouichi Takemura, “Middle Convolution and Heun's Equation”, SIGMA, 5 (2009), 040, 22 pp.

Цитирование в формате AMSBIB
\RBibitem{Tak09}
\by Kouichi Takemura
\paper Middle Convolution and Heun's Equation
\jour SIGMA
\yr 2009
\vol 5
\papernumber 040
\totalpages 22
\mathnet{http://mi.mathnet.ru/sigma386}
\crossref{https://doi.org/10.3842/SIGMA.2009.040}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2506172}
\zmath{https://zbmath.org/?q=an:1170.34060}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267267900040}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-83055161833}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma386
  • http://mi.mathnet.ru/rus/sigma/v5/p40

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Simon N. M. Ruijsenaars, “Hilbert–Schmidt Operators vs. Integrable Systems of Elliptic Calogero–Moser Type. III. The Heun Case”, SIGMA, 5 (2009), 049, 21 pp.  mathnet  crossref  mathscinet  zmath
    2. Filipuk G.V., “Middle convolution and the hypergeometric equation”, J. Phys. A, 43:17 (2010), 175204, 10 pp.  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    3. Takemura K., “Integral transformation and Darboux transformation of Heun's differential equation”, Nonlinear and Modern Mathematical Physics, Proceedings of the First International Workshop, AIP Conference Proceedings, 1212, 2010, 58–65  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. Takemura K., “Heun's equation, generalized hypergeometric function and exceptional Jacobi polynomial”, Journal of Physics A-Mathematical and Theoretical, 45:8 (2012), 085211  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. Takemura K., “Integral Transformation of Heun's Equation and Apparent Singularity”, Painleve Equations and Related Topics (2012), Degruyter Proceedings in Mathematics, eds. Bruno A., Batkhin A., Walter de Gruyter & Co, 2012, 257–261  mathscinet  isi
    6. А. Я. Казаков, С. Ю. Славянов, “Интегральные симметрии Эйлера для конфлюэнтного уравнения Гойна и симметрии уравнения Пенлеве $PV$”, ТМФ, 179:2 (2014), 189–195  mathnet  crossref  mathscinet  adsnasa  elib; A. Ya. Kazakov, S. Yu. Slavyanov, “Euler integral symmetries for the confluent Heun equation and symmetries of the Painlevé equation PV”, Theoret. and Math. Phys., 179:2 (2014), 543–549  crossref  isi
    7. А. Я. Казаков, “Интегральная симметрия конфлюэнтного уравнения Гойна с добавленной ложной особой точкой”, Математические вопросы теории распространения волн. 44, Посвящается столетию со дня рождения Георгия Ивановича ПЕТРАШЕНЯ, Зап. научн. сем. ПОМИ, 426, ПОМИ, СПб., 2014, 34–48  mathnet  mathscinet; A. Ya. Kazakov, “Integral symmetry for the confluent Heun equation with added apparent singularity”, J. Math. Sci. (N. Y.), 214:3 (2016), 268–276  crossref
    8. Yulia Bibilo, Galina Filipuk, “Non-Schlesinger Isomonodromic Deformations of Fuchsian Systems and Middle Convolution”, SIGMA, 11 (2015), 023, 14 pp.  mathnet  crossref  mathscinet
    9. Bibilo Yu. Filipuk G., “Middle Convolution and Non-Schlesinger Deformations”, Proc. Jpn. Acad. Ser. A-Math. Sci., 91:5 (2015), 66–69  crossref  mathscinet  zmath  isi  scopus
    10. Chen Zh., Kuo T.-J., Lin Ch.-Sh., “Hamiltonian system for the elliptic form of Painlevé VI equation”, J. Math. Pures Appl., 106:3 (2016), 546–581  crossref  mathscinet  zmath  isi  elib  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:174
    Полный текст:45
    Литература:18
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020